Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Central limit theorems for generalized U-statistics with applications in nonparametric specification|
|Citation:||Journal of Nonparametric Statistics, 2008; 20(1):61-76|
|Publisher:||Gordon Breach Sci Publ Ltd|
|Jiti Gao andYongmiao Hong|
|Abstract:||In this paper, we establish some new central limit theorems for generalized U-statistics of dependent processes under some mild conditions. Such central limit theorems complement existing results available from both the econometrics literature and statistics literature.We then look at applications of the established results to a number of test problems in time series regression models.|
|Keywords:||central limit theorem|
|Appears in Collections:||Aurora harvest|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.